# SDR UIEA2014051700197

- Difficulty date: May 12, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,942 hours, 18,642 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Relay
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED INOPERATIVE.  TRANSFERRED TO MDDR 48227, DEFERRED IAW DDPG 49-11-01-01 CAT C PLACARD.  R & R RELAY K23 AT PANEL P49 IAW SWPM 20-81-22.  OPERATIONS CHECKED OF APU SOV GOOD IAW AMM 36-11-10.  THIS CLEARS MDDR 48227, MCC NOTIFIED & PLACARD REMOVED.
